# SDR 2020F00125

- Difficulty date: March 25, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111T20235
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1133 DISCREPANCY: FWD CARGO COMPARTMENT, HAS CORROSION ON THE UPPER SURFACE OF THE AFT BULKHEAD LOWER CORD AT BS 784-785.9, BETWEEN STRINGERS S235R-S37R. CORRECTIVE ACTION: COMPLIED WITH EO# 19197.
